

London Breed Mayor



## **OECE Citizens Advisory Committee Agenda**

Thursday December 3, 2020 | 3:00pm - 5:00pm Virtual Convening

Agenda Item	Goal(s)	Facilitator/Time
1. Call to Order, Agenda Review, Zoom norm-setting		Chair Quiroz – 5 minutes 3:00pm-3:05pm
<ul> <li>2. CAC Meeting Minutes</li> <li>October 8</li> </ul>	Decision-Making: Vote to approve, revise, or reject minutes.	Chair Quiroz – 5 minutes 3:05pm-3:10pm
3. Racial Equity Action Plan Presentation and Discussion	<u>Convey information:</u> Provide a high-level overview of plan draft <u>Discuss/Gather Feedback:</u> Draw on members' experiences and expertise to inform plan additions & revisions	Maya Castleman – 70 minutes 3:10pm-4:20 pm
4. Prop F Allocation Update	<u>Convey information:</u> Share developments in Prop F funding allocation	Deputy Director Corvino – 30 minutes 4:20-4:50
<ul> <li>5. Final Public Comment &amp;</li> <li>Closing <ul> <li>2021 meeting schedule</li> </ul> </li> </ul>		Chair Quiroz – 10 minutes 4:50pm-5:00pm

## Next scheduled meeting: January 21, 2021; 4-6pm.

For questions or assistance, please contact Maya Castleman at maya.castleman@sfgov.org or (415) 355-3669

\*\*Know Your Rights Under the Sunshine Ordinance: Sunshine Ordinance Task Force, 1 Dr. Carlton B. Goodlett Place, Room 244, San Francisco, CA 94102. (415) 554-7724 / fax (415) 554-5163 <u>sotf@sfgov.org</u>